On the solvability of nonlinear first-order boundary-value problems
MetadataShow full metadata
This article investigates the existence of solutions to first-order nonlinear boundary-value problems (BVPs) involving systems of ordinary differential equations and two-point boundary conditions. Some sufficient conditions are presented that will ensure solvability. The main tools employed are novel differential inequalities and fixed-point methods.
CitationTisdell, C. C. (2006). On the solvability of nonlinear first-order boundary-value problems. Electronic Journal of Differential Equations, 2006(80), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.